# SDR NI6R20120814006

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Aircraft: N443NA
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 10,719 hours, 4,294 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 10,719 hours, 4,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING SKIN AT THE ATTACHING FASTENERS AT THE RT LOWER FWD SPAR CAP RUNNING FOR APPROX 20 INCHES TO HAVE WORKED LOOSE.  SKIN CAN BE PUSHED UP AND DOWN APPROX .020.  UPON REMOVAL OF THE LEADING EDGE AND NACELLE PANEL, A FOUR INCH CRACK IN THE WING SKIN, DISCOVERED RUNNING AFT AT APPROX. WS 120.  CRACK RUNS FROM FWD EDGE OF SKIN THROUGH TWO FASTENERS.  NO ADDITIONAL STRUCTURES WERE FOUND TO BE DAMAGED BY VISUAL INSPECTION AND VERIFIED BY EDDY CURRENT.
